Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Best treatment for acne

Hi, what do you think is the best treatment for acne .
Wed, 27 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics
  User's Response
's  Response
hi welcome to health care magic !
if you are interested in ayurvedic med. then u may take
1. Kaishore gugglu 1 gugglu thrice a day.
2. Arogyawardhani vati 2 tab. twice a day .
3. clarina cream ( himalaya) apply 2 times.
Avoid oily food.
TAKE CARE!
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear.There are types of acne and the choice of drug depends upon it.In general the acne results as result of infection skin pores on face due to its clogging may be by dust or as a result of oily skin.Please maintain good hygiene,take less oily foods.Please wash your face with mild anti septic soap every time your come from out side.for exact treatment in your case please speak to your family doctor.bye.
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!,

Welcome To HealthcareMagic forum,

Treatment of acne depends upon the stage or grade of acne one has.There are four grades is acne ,from blackheads to nodular variety .Also treatment depends upon the cause of acne . Cause of acne may be just a wrong selection of soap or a moisturizer to hormonal disturbances in body (esp in females).
Treatment starts form the use of a anti acne face cleanser .It can be a anti acne soap or a face wash .Next would be use of a good anti acne cream for day time and night time use. Along with this one should be given a course of antibiotic tablet .This I would say is the basic or the first level treatment.
If patient does not respond to this or one has very sever acne then comes use of oral retinoids.Retinoids are wonder drug for acne , but one needs to undergo various blood investigations before taking this .Also there are certain precautions which one needs to follow before use of this medicine.Your dermatologist would be the best judge for this .
Now coming to female patients who have hormonal imbalance with irregular periods and sever acne .Firstly they need to undergo a hormonal profile and ultrasound to rule out any hormonal disturbances.If it comes positive then they would require hormonal medicines to control their acne.Conventional medicines would not have good result on them.
Along with this one has to drink plenty of water and take good 7 hr sleep in night.Healthy life style with above treatment is a must to keep your face clean and acne free.
So,i would advise you to consult a skin specialist(dermatologist) who can prescribe you medicines accordingly.

regards,
Dr.chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi...My problem is acne pits on my face,there are many on both sides.what will be the best clinical treatment for this?

doctor1 MD

Hi Doctor Iam 26 Years old suffering from acne. I have this issue since last 8 years and over this period I have developed acne pits (scars). Can you please suggest me medicine to be used to get rid of acne and also the acne scars. Thanks in advance for patience and your prescription

doctor1 MD

I have been suffering from bacne recently and it has now spread to my entire back. I have also been having acne on face for almost 10 years now. Tried various treatments but nothing seemed to help. And now I m more worried because these bacne are leaving dark scars.

Recent questions on  Skin care

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

Hi Doctor,
I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?

doctor1 MD

I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...